# SDR 2002UALA01315

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Aircraft time: 42,406 hours, 22,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN RIGHT HAND SIDE OF FUSELAGE BELOW FWD LAV SERVICE PANEL AND ABOUT 3 INCHES AFT OF RED STEERING LIMIT STRIPE.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
